Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Hard lump in leg after injury, discoloration, painful when walking. Need for concern?

I have a lump after a fairly hard hit to my leg. The lump is hard and presents minor discoloration. When touched, the lump can be painful and at certain times, the lump can be a little bit painful when walking. However, I still have full function of my leg from thigh to toes. Should there be concern for the pain in the lump ?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The hard lump with red discoloration is likely to be due to a hematoma formation in the area. This could be due to a soft tissue injury or a minor fracture in the area.A direct examination and X-ray are needed for diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor